Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1988, Volume 27, Number 3, Pages 249–273 (Mi al2014)  

This article is cited in 1 scientific paper (total in 1 paper)

On the theory of varieties of lattice-ordered groups

S. A. Gurchenkov


Full text: PDF file (7310 kB)

English version:
DOI: https://doi.org/10.1007/BF01978561

Bibliographic databases:


Citation: S. A. Gurchenkov, “On the theory of varieties of lattice-ordered groups”, Algebra Logika, 27:3 (1988), 249–273

Citation in format AMSBIB
\Bibitem{Gur88}
\by S.~A.~Gurchenkov
\paper On the theory of varieties of lattice-ordered groups
\jour Algebra Logika
\yr 1988
\vol 27
\issue 3
\pages 249--273
\mathnet{http://mi.mathnet.ru/al2014}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=997958}


Linking options:
  • http://mi.mathnet.ru/eng/al2014
  • http://mi.mathnet.ru/eng/al/v27/i3/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Naritsyn, “All subvarieties of $\mathscr{L}_{pq}$ have finite bases of identities”, Siberian Math. J., 44:3 (2003), 500–510  mathnet  crossref  mathscinet  zmath  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021